# SDR AWXA0002126

- Difficulty date: July 7, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 57,807 hours, 47,189 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: BAC1505100155
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: R/H torque box aft side duct support angle corroded at screw holes approx BS 1130 on side web of torque boxC: Removed and replaced support angle at R/H torque box B.S. 1130 IAW 737 SRM 51-30-2 Pgs 2,3 & 32
